Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diagnosed for De Quervian's syndrome, thumb pain, stomach cramps, mouth ulcers. On dolonex, vizilac capsule. Pregnant?

Okay so my wife was recently diagnosed for De Quervian s syndrome as she had been complaining of server Thumb pain for a couple of days and was unable to move the thumb. She was prescribed the following medication for a month: Dolonex (20mg - TDS), Vizilac Capsule (OD), Pan (OD) and Neurobion (90mg - OD). She took the medication for 4 days and started having severe stomach ache and cramps and mouth ulcers . We stopped the medication and after 2 days she feels better with the stomach, however, the occasional pain does trouble her. She was also due for a period on the 13th but she is now 10 days over the date. Can the medication delay the periods or is she pregnant ? And why that sever stomach ache? Which medication is causing it ? Please help
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Dolonex, would have been my obvious suspect as it is known to cause acidity in the stomach and even lead to ulcers when extensively used, but since your doctor prescribed you with Pan (a drug which counters the effect of dolonex on your stomach), your wife shouldnt be having these problems.
Has your wife had gastritis in the past or was she taking any medication for her thumb before this?

Okay coming to your last question, none of the medications prescribed to your wife interfere with her periods, as such it is entirely possible that she is pregnant and that she is feeling all this discomfort because of that. I recommend you either have a home pregnancy test done or go to a doctor and have him test your wife's blood for the signs of pregnancy.

I hope this answered your question.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor